# SDR IXXA20211007064

- Difficulty date: September 10, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 64,800 hours, 44,926 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin Panel
- Part number: 185T10021
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE C CHECK VISIT
MAINTENANCE IDENTIFIED DELAMINATION ON THE UPPER
LEFT HORIZONTAL STABILIZER SKIN PANEL LOCATED ON THE MOST INBOARD
BONDED CORE SEGMENT OF THE INNER SKIN BETWEEN APPROXIMATELY
AS STATION 240.701 AND AS STATION 290.274
DELAMINATION WAS CONTAINED TO THE INNER SKIN AND CORE ONLY. 
DAMAGES ARE BEYOND REPAIR INSTRUCTIONS REFERENCED IN 767-200 SRM 55-10-10 AND 51-70-10. REMOVED AND REPAIRED UPPER SKIN PANEL IAW ENGINEERING ORDER 47481REA11
